Oscillatory Singular Integral Operators with Hölder Class Kernels

  • Hussain Al-Qassem
  • Leslie Cheng
  • Yibiao PanEmail author


We establish the boundedness on \(L^p({\mathbb {R}}^n)\) of oscillatory singular integral operators whose kernels are the products of an oscillatory factor with bilinear phase and a Calderón–Zygmund kernel K(xy) satisfying a Hölder condition. Our results also hold on weighted \(L^p\) spaces with \(A_p\) weights.


\(L^p\) spaces Oscillatory integrals Singular integrals 

Mathematics Subject Classification

Primary 42B20 Secondary 42B35 



We thank the referees for their helpful comments.


  1. 1.
    Carbery, A., Christ, M., Wright, J.: Multidimensional van der Corput and sublevel set estimates. J. Am. Math. Soc. 12, 981–1015 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Coifman, R., Fefferman, C.: Weighted norm inequalities for maximal functions and singular integrals. Stud. Math. 51, 241–250 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Folch-Gabayet, M., Wright, J.: Weak-type (1, 1) bounds for oscillatory singular integrals with rational phases. Stud. Math. 210, 57–76 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Grafakos, L.: Classical and Modern Fourier Analysis. Pearson Education, Inc., Upper Saddle River (2004)zbMATHGoogle Scholar
  5. 5.
    Pan, Y.: Uniform estimates for oscillatory integral operators. J. Funct. Anal. 100, 207–220 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Phong, D., Stein, E.M.: Hilbert integrals, singular integrals, and Radon transforms I. Acta. Math. 157, 99–157 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ricci, F., Stein, E.M.: Harmonic analysis on nilpotent groups and singular integrals. I. Oscillatory integrals. J. Funct. Anal. 73, 179–194 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Stein, E.M.: Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton Univ. Press, Princeton (1993)zbMATHGoogle Scholar
  9. 9.
    Stein, E.M., Weiss, G.: Interpolation of operators with change of measures. Trans. Am. Math. Soc. 87, 159–172 (1958)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics and PhysicsQatar UniversityDohaQatar
  2. 2.Department of MathematicsBryn Mawr CollegeBryn MawrUSA
  3. 3.Department of MathematicsUniversity of PittsburghPittsburghUSA

Personalised recommendations